# SDR DALA2017071905534

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 73,879 hours, 55,019 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL STRAINER CLOGGED. EMERGENCY DECLARED. CHIP DETECTOR CLEAN AND FILTER CHECKED GOOD.  FOUND METAL IN OIL TANK AND REPLACED ENGINE.
